# SDR AALA202002269004

- Difficulty date: February 25, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 62,108 hours, 27,871 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 21684
- Part serial: 4006
- Condition: Sticking
- Location: Nr 1
- Part time: 30,817 hours, 15,516 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: BRAKE TEMPERATURE DIFFERENT BETWEEN NO.1 AND NO.2. NO.1 BRAKE TEMPERATURE STEADILY CLIMBED WHEN TAXING WITH NO BRAKE PRESSURE APPLIED. REMOVED AND REPLACED NO.1 BRAKE UNIT IAW AMM 32-42-27-400-001.
